PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 75--80 (1996)
$m$-families and common transversals
Mircea BalajDepartment of Mathematics, Oradea University, Ammatei Romane 5, 3700 Oradea, Romania
Abstract: A classical separation theorem was generalized in $R^n$, for $m$-families of open convex sets by Klee  and for $m$-families of compact convex sets by Gallivan and Zaks . In our paper we extend these results to topological vector spaces. Finally, two applications are pointed out.
Classification (MSC2000): 52A07
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts